# SDR DL733030852

- Difficulty date: September 17, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- Aircraft time: 51,287 hours, 35,014 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: RPS1
- Part serial: 1161
- Condition: Inoperative
- Location: Aft Overhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPOSITIONING HARNESS AT SEAT ROW 27 PINS PULLED OUT OF HARNESS AND SHORTED POWER SUPPLY.  REPLACED HARNESS AT SEAT ROW 27 AND POWER SUPPLY/BATTERY PER M/M.
